# SDR UALA2011120506685

- Difficulty date: December 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,442 hours, 15,516 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: D02638
- Condition: Faulty
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT ON STATUS PAGE WON'T CLEAR.  FSEU 1 & 3 BITE SHOWS NO FAULTS.  FSEU 2 FAULTS AUTOSLAT CIRCUIT MESSAGE 201.  REPLACE FSEU 2 & TESTED PER MM.  TESTED OKAY.
